# SDR SWAA2023112724654

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,463 hours, 17,470 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FE ESCAPE SLIDE PRESSURE OUT OF GREEN BAND<[01] R & R FE ESCAPE SLIDE IAW AMM 25-66-01 AND MT725-61-06
